# SDR HALA2010011200014

- Difficulty date: January 12, 2010
- Submitted: January 12, 2010
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28140
- Aircraft time: 30,042 hours, 5,732 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: False Activation
- Location: Lt Nacelle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - EICAS MSG L ENG FIRE LP 2 DISPLAYED.  T/S IAW FIM 26-11-00/101 INSPECTED FIRE LOOPS ON ENG NO TROUBLE FOUND- MSG CLEARED AND DID NOT RETURN SYS CHECKS OK.
